# SDR FDEA200904151303

- Difficulty date: April 15, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960113201
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEVIATION RT INNER FLAP, ELONGATED AND CRACKED ATTACHMENT HOLES WITH RIB 25A   REPLACEMENT. REPAIR PERFORMED IAW EA  6-5750-120193 , TD FOK/001/2009 ISSUE "C" AND RAS/FOK/001/2009 ISSUE "A" .
